# SDR SIMA20140818002

- Difficulty date: August 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 37,035 hours, 33,141 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB NOTICED AIRPLANE WOULDN'T BURN FUEL FROM LT TANK WITH CROSS FEED OFF.  PERFORMED ENG IDLE RUN ON BOTH ENGS IAW 72-00-00 & FOUND BOTH FUEL QTY INDICATORS OPERATING NORMAL, ALSO PERFORMED CHECK OF FUEL CROSS FEED VLV IAW MM 28-21-04 & NO DEFECTS FOUND.  SYS OPERATING NORMAL.  COMPLIED WITH FUEL QTY MEASURING STICK IAW AMM 12-11-04 & COMPARED TO DIGITAL READING, NO FAULT NOTED.  PERFORMED POWER ENG RUNS IAW AMM 71-00-01.  FUEL CONSUMPTION WAS IDENTICAL FOR BOTH ENGS NO FAULTS NOTED.
